Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 6, 2015, 8:33 PM CDT for Lancaster County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 8:33 PM CDT (01:33 UTC)
- Expired
- May 6, 2015, 9:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lancaster County, NE
The radar
The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:35 PM CDT | FUNNEL CLOUD | 4 Ne Pleasant Dale, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM CDT | Tornado Watch | SPC | 7 hr |
| May 6, 8:31 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
043
WFUS53 KOAX 070133
TOROAX
NEC109-070200-
/O.NEW.KOAX.TO.W.0007.150507T0133Z-150507T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
833 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 900 PM CDT
* AT 832 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR PLEASANT DALE...OR NEAR LINCOLN...MOVING
NORTHEAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
LINCOLN AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CONESTOGA STATE RECREATION AREA...RAYMOND...PAWNEE STATE RECREATION
AREA AND DENTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 60 AND 77.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 390 AND 411.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4078 9691 4082 9691 4101 9679 4090 9651
4071 9679
TIME...MOT...LOC 0132Z 212DEG 14KT 4080 9681
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
FOBERT2 follow-up statements
060
WWUS53 KOAX 070149
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT WED MAY 6 2015
NEC109-070200-
/O.CON.KOAX.TO.W.0007.000000T0000Z-150507T0200Z/
LANCASTER NE-
849 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
LANCASTER COUNTY...
AT 849 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL LANCASTER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
CONESTOGA STATE RECREATION AREA...RAYMOND...PAWNEE STATE RECREATION
AREA AND DENTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 60 AND 77.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 390 AND 411.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4078 9691 4082 9691 4101 9679 4090 9651
4071 9679
TIME...MOT...LOC 0149Z 204DEG 38KT 4093 9674
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
FOBERT116
WWUS53 KOAX 070157
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
857 PM CDT WED MAY 6 2015
NEC109-070207-
/O.EXP.KOAX.TO.W.0007.000000T0000Z-150507T0200Z/
LANCASTER NE-
857 PM CDT WED MAY 6 2015
...THE TORNADO WARNING FOR CENTRAL LANCASTER COUNTY WILL EXPIRE AT
900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4078 9691 4082 9691 4101 9679 4090 9651
4071 9679
TIME...MOT...LOC 0154Z 212DEG 14KT 4093 9674
$$
FOBERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 7:02 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 6, 7:02 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 702 PM CDT WED MAY 6 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 SEVERE STORMS HAVE FIRED ACROSS NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON ALONG A WARM FRONT THAT EXTENDS EASTWARD FROM A SURFACE LOW ACROSS THE FRONT RANGE. UPPER TROUGH MOVING THROUGH NORTH CENTRAL NEBRASKA HAD 30 TO 60 METER HEIGHT FALLS ASSOCIATED WITH IT...COUPLED WITH A VERY MOIST ATMOSPHERE WITH 1.2 TO 1.5 INCHES OF PW...SHOULD CONTINUE TO SEE STORMS EXPAND EAST NORTHEAST THROUGH THE EVENING INTO EASTERN NEBRASKA AND EVENTUALLY IN WESTERN IOWA AFTER MIDNIGHT. A TORNADO WATCH WAS ISSUED FOR A SMALL PORTION OF OUR FORECAST AREA IN SOUTHEAST NEBRASKA FOR ACTIVITY THAT MAY EVENTUALLY MOVE INTO THE AREA...AND ADDITIONAL WATCHES MAY BE NEEDED THROUGH THE EVENING FURTHER NORTH AND EAST FROM THE EXISTING WATCH...ESPECIALLY ACROSS EASTERN NEBRASKA. MODEL QPFS ARE ALSO QUITE HEALTHY ACROSS A GOOD PORTION OF THE AREA WITH 1 TO 2 INCHES FORECAST. WPC IS ALSO CONCERNED WITH POSSIBLE TRAINING OF STORMS LATER IN THE EVENING WHICH COULD ENHANCE RAINFALL TOTALS. FOR NOW WILL MENTION LOCALLY HEAVY RAIN...BUT WILL HOLD OFF ON ANY WATCHES UNLESS AMOUNTS BECOME EXCESSIVE. LINGERING SHOWERS AND ISOLATED STORMS COULD OCCUR THURSDAY MORNING AS THE WAVE CONTINUES TO EXIT THE REGION. THERE COULD ACTUALLY BE A SEVERAL HOUR DRY PERIOD LATER THURSDAY MORNING AND AFTERNOON AS A COLD FRONT BEGINS TO PUSH INTO THE AREA. TEMPS AHEAD OF THE FRONT PUSH IN TO THE MID 70S...AND COULD DEVELOP STORMS AGAIN BY MID TO LATE AFTERNOON ALONG THE FRONTAL BOUNDARY WITH SEVERE STORMS POSSIBLE. STORMS THEN CONTINUE ALONG THE FRONT THURSDAY EVENING AS IT CONTINUES TO MOVE ALONG/SOUTH OF I80. WILL HAVE TO MONITOR FOR POTENTIAL HEAVY RAIN WITH THOSE STORMS AS WELL SINCE RAINFALL WILL BE FALLING ALONG AND AREA THAT GETS A CONSIDERABLE SOAKING TONIGHT. THE FRONT THEN PUSHES SOUTH INTO KANSAS AND MISSOURI FOR FRIDAY BUT THERE REMAINS A CHANCE OF SHOWERS ALONG THE KS/NE BORDER REGION THAT COULD EVEN LINGER INTO SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 THE BEGINNING OF THE PERIOD SHOULD BE ACTIVE WITH ANOTHER STRONG UPPER LOW MOVING OUT OF THE FOUR CORNERS REGION TO THE FRONT RANGE...WHICH INDUCES LEE CYCLOGENESIS AND ANOTHER WARM FRONT LIFTING NORTHWARD THROUGH THE AREA. THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORMS SATURDAY NIGHT WITH ADDITIONAL HEAVY RAINFALL AND POTENTIAL SEVERE WEATHER. RAIN LINGERS INTO SUNDAY MORNING AT LEAST. SUNDAY AFTERNOON IS PROBLEMATIC. WE WILL LIKELY BE IN THE WARM SECTOR AHEAD OF THE FRONT...AND UNCERTAIN IF WE WILL CONVECT ALONG IT...OR PERHAPS AHEAD OF IT EAST OF OUR AREA. THEN DEFORMATION/WRAP AROUND PRECIP AFFECTS AT LEAST THE NORTHERN FORECAST AREA SUNDAY NIGHT...WITH LINGERING SHOWERS ON MONDAY. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 647 PM CDT WED MAY 6 2015 REGIONAL RADAR SHOWING MVFR CONDITIONS/WIDESPREAD PCPN ACTIVITY LIFTING ACROSS ERN NEB IN ASSOCIATION WITH A POTENT UPPER DISTURBANCE PASSING THRU THE CNTRL PLAINS. EXPECT TSRA TO PREVAIL AT ALL TAF SITES THRU THIS EVENING WITH SHRA THEN AFT MIDNIGHT TILL ABOUT 12Z THURSDAY MORNING. LATEST MODELS INDICATE IFR CIGS WILL BE POSSIBLE AT KOMA/KLNK BTWN 12Z-14Z THURSDAY MORNING...THEN LOW END VFR CIGS THE REMAINDER OF THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, May 6, 5:33 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 533 PM CDT WED MAY 6 2015 NEZ065-066-078-088-089-071245- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...TORNADOES AND VERY HEAVY RAINFALL WILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. THUNDERSTORMS CONTINUE OVERNIGHT AND TAPER OFF BY DAYBREAK THURSDAY. THERE SHOULD BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY THURSDAY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED YET TONIGHT. NEZ016-017-030>034-042>045-050>053-067-068-090>093-071245- ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-JOHNSON- NEMAHA-PAWNEE-RICHARDSON- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. STRONG STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED YET TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015-018-071245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-WAYNE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAINFALL WILL WILL BE THE MAIN THREAT. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TONIGHT. DEWALD
In the hours before
Local storm report, May 6, 7:02 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 1 S TOBIAS 40.40N 97.34W
05/06/2015 M0.75 INCH SALINE NE EMERGENCY MNGR
&&
VDEWALDSpecial weather statement, May 6, 7:19 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 719 PM CDT WED MAY 6 2015 NEZ078-088-070100- JEFFERSON NE-SALINE NE- 719 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 800 PM CDT... AT 719 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WESTERN...OR 21 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRETE...WILBER...DE WITT...WESTERN...TOBIAS...SWANTON...WILLARD MEYER RECREATION AREA...11 MILES WEST OF WILBER...SWAN CREEK WILDLIFE MANAGEMENT AREA AND SWAN CREEK RESERVOIR NUMBER 2. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4046 9737 4069 9693 4038 9692 4021 9715 TIME...MOT...LOC 0019Z 229DEG 25KT 4039 9713 MILLER
Local storm report, May 6, 7:44 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
744 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG WESTERN 40.39N 97.20W
05/06/2015 SALINE NE EMERGENCY MNGR
POLE SHED DESTROYED. 2 TO 3 INCH TREES BLOWN OVER.
&&
VDEWALDLocal storm report, May 6, 8:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
800 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TORNADO 4 NNE REYNOLDS 40.12N 97.31W
05/06/2015 JEFFERSON NE LAW ENFORCEMENT
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 8:05 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
805 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG 5 N REYNOLDS 40.13N 97.34W
05/06/2015 JEFFERSON NE EMERGENCY MNGR
POWER LINES DOWN.
&&
VDEWALDLocal storm report, May 6, 8:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
812 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 4 SE DAYKIN 40.28N 97.24W
05/06/2015 JEFFERSON NE LAW ENFORCEMENT
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| May 6, 7:35 PM CDT | Tornado Warning | OAX | Jefferson | 25 min |
| May 6, 7:43 PM CDT | Flash Flood Watch | OAX | Butler, Jefferson, Lancaster, Saline, Saunders, Seward | 8 hr |
| May 6, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 50 min |
| May 6, 7:58 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| May 6, 8:22 PM CDT | Tornado Warning | OAX | Saline | 11 min |
| May 6, 8:34 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 4 hr |
| May 6, 8:41 PM CDT | Special Weather Statement | OAX | Saline | 49 min |
| May 6, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 6, 9:08 PM CDT | Special Weather Statement | OAX | Saunders | 52 min |
| May 6, 9:17 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
| May 6, 9:34 PM CDT | Areal Flood Advisory | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 40 min |
| May 6, 9:56 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 39 min |
| May 6, 10:22 PM CDT | Special Weather Statement | OAX | Lancaster | 23 min |
| May 6, 10:38 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 24 min |
| May 6, 10:53 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 37 min |
| May 6, 11:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Otoe | 30 min |
| May 6, 11:21 PM CDT | River Flood Warning | OAX | Saline | 63 hr |
| May 6, 11:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| May 6, 11:39 PM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 3 hr |
| May 6, 11:40 PM CDT | Special Weather Statement | OAX | Gage, Lancaster, Saline | 35 min |
| May 6, 11:51 PM CDT | River Flood Warning | OAX | Lancaster | 30 hr |
| May 7, 12:02 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Otoe, Sarpy | 43 min |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Saunders | 45 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Lancaster | 32 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Cass | 47 hr |
| May 7, 12:28 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline, Seward | 7 hr |
| May 7, 12:42 AM CDT | Special Weather Statement | OAX | Seward | 33 min |
| May 7, 12:56 AM CDT | Special Weather Statement | OAX | Cass, Otoe | 34 min |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 1:00 AM CDT | River Flood Warning | OAX | Jefferson | 71 hr |
| May 7, 1:51 AM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 7, 2:32 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 6 hr |
| May 7, 2:38 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 6 hr |
| May 7, 4:02 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| May 7, 4:25 AM CDT | River Flood Warning | OAX | Saunders | 61 hr |
| May 7, 5:14 AM CDT | Areal Flood Warning | OAX | Saunders | 6 hr |
| May 7, 7:19 AM CDT | River Flood Warning | OAX | Saunders | 7 days |
| May 7, 7:27 AM CDT | Areal Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 12 hr |
| May 7, 8:25 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 9 hr |
| May 7, 8:30 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 5 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Otoe | 50 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Nemaha | 61 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Richardson | 66 hr |
| May 7, 10:33 AM CDT | River Flood Warning | OAX | Cass | 54 hr |
| May 7, 2:13 PM CDT | Special Weather Statement | OAX | Johnson | 17 min |
| May 7, 2:32 PM CDT | Special Weather Statement | OAX | Johnson | 28 min |
| May 7, 2:42 PM CDT | Special Weather Statement | OAX | Gage | 48 min |
| May 7, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 25 min |
| May 7, 3:28 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 7, 3:49 PM CDT | Special Weather Statement | OAX | Gage | 41 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OAX | Nemaha | 33 min |
| May 7, 4:37 PM CDT | Special Weather Statement | OAX | Pawnee | 53 min |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 16 min |
| May 7, 5:35 PM CDT | Special Weather Statement | OAX | Gage, Pawnee | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 17 min |
| May 7, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 35 min |
| May 7, 6:59 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.